Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact firstname.lastname@example.org with any questions.
Hsien-Chung Wang "On the paths with Monge's equations of the second degree as conditions of intersection," Bulletin of the American Mathematical Society, Bull. Amer. Math. Soc. 50(12), 935-942, (December 1944)